# SDR CA011018006

- Difficulty date: October 2, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 20,861 hours
- Engine: Pwa PW4168
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: O-Ring
- Part number: NAS161228
- Condition: Fretted
- Location: Hyd System
- Component: Isolat Valve Fi, 4324442
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)   A/C EXPERIENCED LOSS OF YELLOW HYDRAULIC SYS,  ECAM WARNING - HYD RSVR LO/HYD SYS LO PR, APPROX 1(ONE) HR INTO FLT. FLT CREW SECURED SYS AS PER THE AFM&DIVERTED FLT TO MAN.  UPON ARRIVAL IN MAN,  MAINT FOUND FLUID DRIPPING FROM NR 2 ENGINE THRUST REVERSER PYLON DRAIN TUBE.  THRUST REVERSER HYDRAULIC FILTER ASSY FOUND TO BE WET WITH HYDRAU LIC FLUID. FILTER ASSY DISASSEMBLED & FOUND O-RING FRETTED. O-RING REPLACED AS PER SB & YELLOW HYDRAULIC SYS CHECKED,  YELLOW HYDRAULIC PUMP CASE DRAIN FILTER CHECKED NO ABNORMALITIES NOTED. THE SYS GROUND CHECKED SERVICEABLE.
